MAUDE Adverse Event Report: STRYKER SPINE-FRANCE NAVIGATOR 15MM X 31MM X 0DEG; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-FRANCE NAVIGATOR 15MM X 31MM X 0DEG; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48393150
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/17/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; a cage broke while loading onto the straight inserter.
 
Additional Manufacturer Narrative
Risk assessment; product was discarded.Therefore device evaluation, device history review, complaint history review could not be performed.The root cause of the reported event could not be determined without device evaluation.
 
Event or Problem Description
It was reported that; a cage broke while loading onto the straight inserter.

Brand Name
NAVIGATOR 15MM X 31MM X 0DEG
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6419385
Report Number0009617544-2017-00102
Device Sequence Number13615072
Product Code MAX
UDI-Device Identifier07613252252702
UDI-Public(01)07613252252702
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K100865
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48393150
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/20/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/20/2017
Supplement Report FDA Received Date05/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1